# SDR DALA2023010208517

- Difficulty date: December 27, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197 S35-36l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE FOUND CORRODED BS 1197+88, S36-35L,  DAMAGED AREA WAS REPAIRED IAW SRM 51-40-02.
